# SDR CA010131016

- Difficulty date: January 5, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 396 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46C1983985
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSS IN MANIFOLD PRESSURE FOUND TURBOCHARGER TURBINE MISSING A BLADE AND TURBO SEIZED.
